# SDR CA990310066

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 340311031413
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT DIRECT VISION WINDOW FRAME FOUND CRACKED, FRAME REPLACED.
